# SDR IXXA0300005O

- Difficulty date: January 15, 2003
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 89,143 hours, 28,883 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Switch
- Part number: H141003
- Part serial: 7516
- Condition: Failed
- Part time: 89,143 hours, 28,883 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER DEPARTURE FROM BFI DURING GEAR RETRACTION CREW NOTED RIGHT HAND MAIN LANDING GEAR DOOR WARNING LIGHT ILLUMINATED. DURING GEAR RECYCLE IT WAS ADDITIONALLY NOTED THAT THE RIGHT HAND MAIN LANDING GEAR DOWN AND LOCKED LIGHT FAILED TO ILLUMINATE. UPON COMPLETION OF LANDING GEAR RECYCLE ALL INDICATIONS WERE NORMAL. THE CREW PROCEED TO PDX FOR AN UNEVENTFUL LANDING. DURING INSPECTION MAINTENANCE NOTED THE RIGHT HAND MAIN LANDING GEAR DOWNLOCK INDICATING SWITCH HAD FAILED. MAINTENANCE REPLACED THIS SWITCH AND PERFORMED GEAR RETRACT CHECK PER THE AIRPLANE MAINTENANCE MANUAL. ALL OPERATION CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
